# SDR AALA2009020900472

- Difficulty date: February 9, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER 2 DOOR FORWARD EMERGENCY EXIT SIGN DAMAGED.  REPLACED RIGHT NUMBER 2 DOOR FORWARD EXIT LIGHT ASSEMBLY.
